# SDR CA000110004

- Difficulty date: October 14, 1999
- Submitted: January 22, 2001
- Operation: Air carrier
- Make and model: Hughes 369D
- Aircraft time: 10,492 hours
- Engine: Allsn 250C20B
- System (JASC): 6420 · Tail Rotor Head
- Part: Bearing
- Part number: 369D25418
- Condition: Making Metal
- Location: Gearbox
- Part time: 517 hours
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) INPUT ALIGNMENT BEARING MAKING METAL. (CHIP LITE IN CRUISE). GEARBOX STRIPPED TO DETERMINE CAUSE OF FAILURE.
